The Annals of Statistics

Admissibility in Linear Estimation

Lynn Roy LaMotte

Full-text: Open access

Abstract

Necessary and sufficient conditions for a linear estimator to be admissible among linear estimators are described. The model assumed is general, allowing for relations between elements of the mean vector and covariance matrix, and allowing the covariance matrix to vary in an arbitrary subset of nonnegative definite symmetric matrices.

Article information

Source
Ann. Statist., Volume 10, Number 1 (1982), 245-255.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345707

Digital Object Identifier
doi:10.1214/aos/1176345707

Mathematical Reviews number (MathSciNet)
MR642736

Zentralblatt MATH identifier
0485.62070

JSTOR
links.jstor.org

Subjects
Primary: 62J99: None of the above, but in this section
Secondary: 62F10: Point estimation

Keywords
General linear model linear estimation and admissibility

Citation

LaMotte, Lynn Roy. Admissibility in Linear Estimation. Ann. Statist. 10 (1982), no. 1, 245--255. doi:10.1214/aos/1176345707. https://projecteuclid.org/euclid.aos/1176345707


Export citation